# SDR QXEA200500828

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Worn
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ENGINE TRANS COWL LATCH DOOR ASSEMBLY AREA, DOOR LATCH CONTACT POINT WORN.  REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01.
